# SDR 05FDEA01647

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 54,824 hours, 24,721 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RETRACTED GEAR AFTER T/O, RT MLG INDICATED UNSAFE UP BOTH PANELS.  COMPLIED WITH QRH.  FOLLOWING SECOND RETRACT, RED LIGHT EXTINGUISHED AFTER SEVERAL MINUTES, A/S 205KTS.  BITE CHECKED PROX SENSOR BOX, CHECK GOOD.  INSP RT MLG UPLOCK SENSOR, SENSOR WIRING, AND TARGET.  WIRING LOOKED OK AND TERMINAL ENDS CLEAN.  FOUND TARGET AND SENSOR AIR GAP NOT PARALLEL.  ADJUSTED SENSOR SHIMS SO THAT AIR GAP WAS PARALLEL TO TARGET AND TO OBTAIN PROPER CLEARANCE PER AMM 32-34-03-2 1.
